| Model Number |
15 |
| Medical Device Problem Codes |
Failure to Deliver Energy (1211); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon evaluation of the customer's device, stryker observed that the customer¿s device was unable to deliver defibrillation therapy.In addition an event code was logged in the device's memory that is related to a potential failure of the device to deliver defibrillation energy.Stryker also observed another event code logged in the device's memory that is indicative of a device failure that could result in a partial loss of defibrillator output energy due to a loss of the negative portion of the biphasic output waveform, resulting in a monophasic shock.Additionally, the defibrillator output energy may be reduced by up to approximately 20% from the selected energy level.As a result, the wrong defibrillation therapy would be delivered, if it were necessary.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device and verified the observed issues.Stryker replaced the therapy pcb assembly.Thereafter proper device operation was observed through functional and performance testing and the device was returned to the customer for use.Stryker further evaluated the removed therapy pcb assembly and determined that the cause of the reported issue was due to transistor, designator q8.Q8 was electrically shorted.